Prescription Addiction

Discussion in 'Self Harm & Substance Abuse' started by alle_vite, Nov 27, 2008.

Thread Status:
Not open for further replies.
  1. alle_vite

    alle_vite Well-Known Member

    Has anyone ever been addcited to anyting there doc has prescribed??

    Ive never wanted to admit it but i think im addcited to codeine phosphate, like i get really sever migraines because of an on going problem so i have codeine off the docter to help but i have now found myself taking them when i dont have a headache because when i do take them i feel all high and floaty and disconnected from all my crap and i dont feel sad, then the recommended dose wasnt working so i doubled i mean im not taking more than the daily allowance but i am taking more than the recommended dosage per time if that makes sense!!!
     
  2. Oak

    Oak Senior Member & Antiquities Friend

    I have experienced addiction to some medication in the past, not to codeine as i am allergic to it, but nonetheless an addiction. I suggest you bring this up to your doctor as I did and have it substitute with a more proper medication if you still are in need of help for your issue.

    good luck hun
    gran'
    xx
     
  3. Carcinogen

    Carcinogen Well-Known Member

    I've also managed to get myself addicted to codeine, which was prescribed for my broken ribs and kidney pain. I'm still addicted so I can't really offer any words of wisdom, but you're not alone...
     
  4. alle_vite

    alle_vite Well-Known Member

    im trying my best to cut down on them i do need them when the head aches start cause im in agony with them but the odd day i dont get them i stil want to get that buzzed feeling and i know i should see the docter but i really dont want to i like the feeling they gie me!! does this make me bad person?
     
  5. Oak

    Oak Senior Member & Antiquities Friend

    No Nicole, this doesn't make you a 'bad' person. It makes you a person who need to talk to your doctor and have something that gives you the same effect but without codeine as long term codeine causes internal damage to your system.

    He could prescribe you something like nimesulide which has the same effect without codeine. Bring it up to your doctor and do not worry about admitting what it does and how you used it.

    granny xx
     
  6. fromthatshow

    fromthatshow Staff Alumni

    I got addicted to ativan.
     
Thread Status:
Not open for further replies.